Web of Science: 0 citas, Scopus: 1 citas, Google Scholar: citas
On the Chebyshev property of certain Abelian integrals near a polycycle
Marín Pérez, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)

Fecha: 2018
Resumen: F. Dumortier and R. Roussarie formulated in (Discrete Contin. Dyn. Syst. 2 (2009) 723–781] a conjecture concerning the Chebyshev property of a collection I₀,I₁,. . . ,In of Abelian integrals arising from singular perturbation problems occurring in planar slow-fast systems. The aim of this note is to show the validity of this conjecture near the polycycle at the boundary of the family of ovals defining the Abelian integrals. As a corollary of this local result we get that the linear span ⟨I₀,I₁,. . . ,In⟩ is Chebyshev with accuracy k = k(n).
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion ; acceptedVersion
Materia: Abelian integrals ; Chebyshev system ; Wronskian
Publicado en: Qualitative theory of dynamical systems, Vol. 17, issue 1 (April 2018) , p. 261-270, ISSN 1575-5460

DOI: 10.1007/s12346-017-0226-3


Preprint
8 p, 483.6 KB

Postprint
8 p, 1.5 MB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2018-11-12, última modificación el 2019-09-19



   Favorit i Compartir